$n$-Points Inequalities of Hermite-Hadamard Type for $h$-Convex Functions on Linear Spaces

Authors

  • S. S. Dragomir Mathematics, College of Engineering & Science Victoria University, PO Box 14428 Melbourne City, MC 8001, Australia.

Abstract

Some $n$-points inequalities of Hermite-Hadamard type for $h$-convex functions defined on convex subsets in real or complex linear spaces are given. Applications for norm inequalities are provided as well.

Downloads

Published

2016-06-07

How to Cite

Dragomir, S. S. (2016). $n$-Points Inequalities of Hermite-Hadamard Type for $h$-Convex Functions on Linear Spaces. Armenian Journal of Mathematics, 8(1), 38-57. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/122

Issue

Section

Articles